MathSciNet Relay Station
MathSciNet bibliographic data
MR180977 57.10 (57.32)
Milnor, J. On the Stiefel-Whitney numbers of complex manifolds and of spin manifolds. Topology 3 1965 223–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement